# SDR SWAA983133

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD ENTRY DOOR FRAME CRACKED.  REPAIRED PER BOEING S/B 737-52-1006.
